# SDR CALA2021111702121

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Beam
- Part number: D5347219620000
- Condition: Corroded
- Location: Fr70 Y254
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE HAS CORROSION AT FR70 Y254 REMOVED AND REPLACED NEW CABIN FLOOR STRUCTURE FRAME 70 Y254 IAW SRM 51-42-11 AND SRM 51-72-11. REMOVED CORROSION AT CABIN FLOOR STRUCTURE FRAME 70 Y254 IAW SRM 51-74-00, FOUND TO BE OUT OF LI MIT IAW SRM 53-00-14-283-002. FIG 001. EMP: V936054 W/C: 0018125 STA: ST ENGINEERING BFM
